# SDR ASAA2018072425509

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,506 hours, 11,814 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT UPON MASTER RECALL, LEFT PACK ILLUMINATED. UPON RESET OF MASTER CAUTION, LEFT PACK LIGHT CLEARED. GROUNDED - YES. CONFIRMED LT PACK OVHD ANNUNC ILLUM W/MSTR RECALL. PERF'D BITE TEST OF PACK/ZONE TEMP CONTROLLERS PER AMM 21-61-00. UPON INITIAL EVAL FOUND CONTLR NR 1 W/"TCV THIS PACK" RED FAULT LAMP ON IN PREVIOUS FLIGHT FAULTS. CONTINUED W/TEST AND CONTLR NR 1 OPS NRML - FAULT LAMP EXTINGUISHED. SUBSEQUENT TEST OF BOTH CONTLRS PER ABOVE AMM REF OPS NRML W/NO FAULTS DISPLAYED. L PACK ANNUNC NOW REMAINS EXTINGUISHED W/MSTR RECALL.
